It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • clomipramine advice needed

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-12-2013, 11:52 AM   #1
    jcrc333
    Newbie
    (male)
     
    jcrc333's Avatar
     
    Join Date: Nov 2013
    Location: Statesville, North Carolina, United States
    Posts: 1
    jcrc333 HB User
    Angry clomipramine advice needed

    I have began taking a medication called clomipramine 100 mg per day about ten years ago. I was put on it for depression and to assist with pre-.ejaculation. Recently I began wondering if I should go off the medication. Its help with pre-ejaculation had decreased and I believe it was preventing me from losing weight. More importantly though I was personally unhappy. I felt the medication was making me want to sleep all the time and making me emotionally numb.

    Six weeks ago I lost my bottle right after gettin it refilled and was forced to go off clomipramine cold turkey. Since then I have suffered anxiety, panic, bouts of crying and extreme anger, headaches, muscle pain, nausea, and feelings of hopelessness and general depression. I saw a doctor who felt my main problem was ADHD. It runs in my family. She put me on Vyvanse starting with 30 mg per day and increasing to 40. She did not want me to go back on the clomipramine.

    It has been six weeks now and much of the withdrawal symptoms remain. She now wants me to go back on the clomipramine and to stop the vyvanse for now and pick it back up in about 3 wks. I am afraid of taking the clomipramine as I do want to go back to being emotionally numb and going through life as in a dream. I also feel that getting back on it and then having to go back off sometime in the future might kill me. My doctor fears for my physical and emotional health right now and wants to put me back on clomipramine to get me back in a better place and alleviate the withdrawal symptoms I am having now.

    Should I stay off the clomipramine and try to tough it out in hopes that I might feel better in the future?

    Should I try another medication? I have high blood pressure and low testosterone both of which I take medication for.

    Your opinion would be appreciated greatly. Joel, 6 ft. 225 lbs male, 55 yrs old.

    Last edited by moderator2; 11-12-2013 at 11:57 AM.

     
    Sponsors Lightbulb
       
    Closed Thread

    Tags
    adhd, clomipramine, depression, pre-ejaculation, withdrawal



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:34 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!